Is This The Effect Of Using Ear Drops For Otomycosis And Otitis Media?

Illustration of Is This The Effect Of Using Ear Drops For Otomycosis And Otitis Media?
Illustration: Is This The Effect Of Using Ear Drops For Otomycosis And Otitis Media? post.medicalnewstoday.com

At night, I was meditated to Dr. Tht, I was diagnosed with otomycosis and otitis media, given 2 types of Tarivid ear drops and H202 ear drops and given anti-fungal ointment, now the drops of H202 were really painful but 1 minute pain, after that it didn’t hurt. , what is the effect like that? Is it because the condition of my ear drum is perforated so the effect hurts? I fear

1 Answer:

Good morning, thanks for asking at HealthReplies.com. H202, also known as hydrogen peroxide, is a colorless acidic chemical, slightly thicker than water, and is used in a variety of ways, ranging from bleach, antiseptics, inflammation drugs to the external ear, earwax softeners, toothpaste and as an ingredient of many household products.

In your case, in general, when this liquid reacts inside the ear, it can feel uncomfortable, warm or may be rather hot. But it should not hurt, especially the pain to bother you. If you feel extreme pain, it is feared that there are sores in your ear canal, zits or other things that make you feel pain when given acid. Another possibility is that there is an error in the use or the drug is contaminated and has been damaged.

However, our advice is that you should return to your ENT doctor and convey the complaint. By conveying directly it can be seen where the location of errors and disturbances, and can be handled more precisely. Meanwhile, it doesn't matter if you don't use it first, and what is important is to maintain ear hygiene by making sure that no fluid enters when bathing or swimming, and not prying into the ear canal. So, hopefully answering your question.

: by

Related Question

Spots On Miss V?

Spots On Miss V?

(1 year ago)

Hello dokI have a sister aged 14 street 15 years, he has red spots in the miss v area precisely in the fold, he said he felt a little sore and very itchy. She also has vaginal disc... Read more

Irregular Menstrual Cycles After A Miscarriage?

Irregular Menstrual Cycles After A Miscarriage?

(1 year ago)

, early April ago I miscarried at 9 weeks of pregnancy. And the bleeding lasted for 8 days. Then about 2 weeks after my bleeding stopped, precisely on May 2, I drained blood again,... Read more

Stirrup?

Stirrup?

(11 months ago)

Is it permissible to use a dental trainer while wearing braces because my teeth are on the braces... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *